# SDR GTIA2019020863140

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 6,957 hours, 3,043 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT AROUND 1000 FT -ACCOMPLISHED TSM PROC. 05-50-00-810-831-A NO DEFECTS NOTED OR ODORS NOTED A/C OK FOR SERVICE
